# SDR FDEA202506010827

- Difficulty date: June 1, 2025
- Submitted: June 3, 2025
- Operation: Air carrier
- Aircraft: N572FE
- Make and model: Doug MD-11F
- Aircraft serial: 48755
- Aircraft time: 86,280 hours, 18,795 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Lamp
- Part number: P78749001
- Condition: Failed
- Location: Mlg Indicator
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: L

## Discrepancy

NOSE GEAR GREEN LIGHT ON FORWARD PANEL INOP   RELAMPED NOSE LANDING GEAR DOWN INDICATING BULB PER  AMM 33-11-17-2. OPS CHECK GOOD. A/C OK FOR SERVICE.
